Year 2021, Volume , Issue 34, Pages 1 - 11 2021-03-30

On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions

Badreddine Meftah [1] , Assia AZAİZİA [2]


In this paper, we first introduce a new class of convex functions called strong s-Godunova-Levin functions, which encompass the strong Godunova-Levin, s-Godunova-Levin, and Godunova-Levin function classes. By relying on the identity given by Cerone et al. [Ostrowski-type Inequalities for Functions Whose Derivatives Satisfy Certain Convexity Assumptions, Demonstratio Mathematica 37(2) (2004) 299-308] and by some simple technical methods, we derive some new Ostrowski-type inequalities for functions whose derivatives in absolute value at a certain power q ≥ 1 lies in the above-cited new class of functions. Some special cases are discussed. The results obtained can be considered a generalization of certain known results.
Ostrowski inequality, power mean inequality, Hölder inequality, strong s-Godunova-Levin functions
  • J. E. Pecaric, F. Proschan, Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, Mathematics in Science and Engineering 187, Academic Press, Inc., Boston, MA, 1992.
  • B. T. Polyak, Existence Theorems and Convergence of Minimizing Sequences in Extremum Problems with Restrictions, Soviet Mathematics Doklady 7 (1966) 72-75.
  • S. S. Dragomir, J. E. Pecaric, L. E. Persson, Some Inequalities of Hadamard Type, Soochow Journal of Mathematics 21(3) (1995) 335-341.
  • H. Angulo, J. Gimenez, A. M. Moros, K. Nikodem, On Strongly h-convex Functions, Annals of Functional Analysis 2(2) (2011) 85-91.
  • E. K. Godunova, V. I. Levin, Inequalities for Functions of a Broad Class That Contains Convex, Monotone and Some Other Forms of Functions, (Russian) Numerical Mathematics and Mathematical Physics (Russian) 138-142, 166, Moskov. Gos. Ped. Inst., Moscow, 1985.
  • S. S. Dragomir, Nequalities of Hermite-Hadamard Type for h-convex Functions on Linear Spaces, Proyecciones 34(4) (2015) 323-341.
  • A. M. Ostrowski, Über Die Absolutabweichung Einer Differentiierbaren Funktion von Ihrem Integralmittelwert, (German) Commentarii Mathematici Helvetici 10(1) (1937) 226-227.
  • G. Farid, U. N. Katugampola, M. Usman, Ostrowski-type Fractional Integral Inequalities for s-Godunova-Levin Functions via Katugampola Fractional Integrals, Open Journal of Mathematical Science 1 (2017) 97-110.
  • G. Farid, A. U. Rehman, M. Usman, Ostrowski-type Fractional Integral Inequalities for s-Godunova-Levin Functions via k-fractional Integrals, Proyecciones 36(4) (2017) 753-767.
  • S. Kermausuor, Simpson's Type Inequalities for Strongly (s,m)-convex Functions in the Second Sense and Applications, Open Journal of Mathematical Science 3(1) (2019) 74-83.
  • B. Meftah, Some New Ostrowski's Inequalities for Functions Whose nth Derivatives are r-convex, International Journal of Analysis Article ID 6749213 (2016) 7 pages.
  • B. Meftah, Some New Ostrowski's Inequalities for n-times Differentiable Mappings Which are Quasi-convex, Facta Universitatis, Series: Mathematics and Informatics 32(3) (2017) 319-327.
  • B. Meftah, Some New Ostrowski's Inequalities for Functions Whose nth Derivatives are Logarithmically Convex, Annales Mathematicae Silesianae 32(1) (2018) 275-284.
  • B. Meftah, Some Ostrowski's Inequalities for Functions Whose nth Derivatives are s-convex, Analele Universitatii din Oradea Fascicola Matematica 25(2) (2018) 185-212.
  • B. Meftah, A. Azaizia, Fractional Ostrowski-type Inequalities for Functions Whose First Derivatives are MT-preinvex, Revista De Matematicas De la Universidad del Atlantico Paginas 6(1) (2019) 33-43.
  • E. Set, M. E. Özdemir, M. Z. Sarıkaya, A. O. Akdemir, Ostrowski-type Inequalities for Strongly Convex Functions, Georgian Mathematical Journal 25(1) (2018) 109-115.
  • M. Tun\cc, Ostrowski-type Inequalities via h-convex Functions with Applications to Special Means, Journal of Inequalities and Applications 2013(326) (2013) 1-10.
  • M. Z. Sarikaya, N. Alp, On Hermite-Hadamard-Fejer Type Integral Inequalities for Generalized Convex Functions via Local Fractional Integrals, Open Journal of Mathematical Science 3(1) (2019) 273-284.
  • E. Set, M. E. Özdemir, M. Z. Sarıkaya, New Inequalities of Ostrowski's Type for s-convex functions in the Second Sense with Applications, Facta Universitatis, Series: Mathematics and Informatics 27(1) (2012) 67-82.
  • P. Cerone, S. S. Dragomir, Ostrowski-type Inequalities for Functions Whose Derivatives Satisfy Certain Convexity Assumptions, Demonstratio Mathematica 37(2) (2004) 299-308.
  • M. A. Noor, K. I. Noor, M. U. Awan, Fractional Ostrowski Inequalities for s-Godunova-Levin Functions, International Journal of Analysis and Applications 5(2) (2014) 167-173.
  • D. S. Mitrinovic, J. E. Pecaric, A. M. Fink, Classical and New Inequalities in Analysis, Mathematics and Its Applications (East European Series), 61. Kluwer Academic Publishers Group, Dordrecht 1993.
Primary Language en
Subjects Mathematics, Applied
Journal Section Research Article
Authors

Orcid: 0000-0002-0156-7864
Author: Badreddine Meftah
Institution: University 8 mai 1945 Guelma, Algeria
Country: Algeria


Orcid: 0000-0003-4203-8317
Author: Assia AZAİZİA
Institution: University 8 mai 1945 Guelma, Algeria
Country: Algeria


Dates

Publication Date : March 30, 2021

Bibtex @research article { jnt543591, journal = {Journal of New Theory}, issn = {}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2021}, volume = {}, pages = {1 - 11}, doi = {}, title = {On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions}, key = {cite}, author = {Meftah, Badreddine and Azaizia, Assia} }
APA Meftah, B , Azaizia, A . (2021). On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions . Journal of New Theory , (34) , 1-11 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/61070/543591
MLA Meftah, B , Azaizia, A . "On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions" . Journal of New Theory (2021 ): 1-11 <https://dergipark.org.tr/en/pub/jnt/issue/61070/543591>
Chicago Meftah, B , Azaizia, A . "On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions". Journal of New Theory (2021 ): 1-11
RIS TY - JOUR T1 - On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions AU - Badreddine Meftah , Assia Azaizia Y1 - 2021 PY - 2021 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 1 EP - 11 VL - IS - 34 SN - -2149-1402 M3 - UR - Y2 - 2021 ER -
EndNote %0 Journal of New Theory On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions %A Badreddine Meftah , Assia Azaizia %T On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions %D 2021 %J Journal of New Theory %P -2149-1402 %V %N 34 %R %U
ISNAD Meftah, Badreddine , Azaizia, Assia . "On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions". Journal of New Theory / 34 (March 2021): 1-11 .
AMA Meftah B , Azaizia A . On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions. JNT. 2021; (34): 1-11.
Vancouver Meftah B , Azaizia A . On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions. Journal of New Theory. 2021; (34): 1-11.
IEEE B. Meftah and A. Azaizia , "On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions", Journal of New Theory, no. 34, pp. 1-11, Mar. 2021